# SDR ABXA20150421048

- Difficulty date: April 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW STRINGER, SPLICE PLATES & STRINGER BRACKETS IAW SRM 53-00-03.  SDR, CRACKED 1, 1/4 INCHES,  2, .5 INCHES.  FS LOCATION 681 TO 685, STRINGER LOCATION L13 TO L13.  ACFT WAS GNDED.
